Header

UZH-Logo

Maintenance Infos

Two-dimensional almost area minimizing currents


De Lellis, Camillo (2016). Two-dimensional almost area minimizing currents. Bollettino dell'Unione Matematica Italiana, 9(1):3-67.

Abstract

This note is a survey on the optimal regularity theory for 2-dimensional area minimizing surfaces in codimension higher than 1 and some perturbative cases, following recent joint works with Emanuele Spadaro and Luca Spolaor.

Abstract

This note is a survey on the optimal regularity theory for 2-dimensional area minimizing surfaces in codimension higher than 1 and some perturbative cases, following recent joint works with Emanuele Spadaro and Luca Spolaor.

Statistics

Citations

Altmetrics

Downloads

2 downloads since deposited on 10 Aug 2016
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:March 2016
Deposited On:10 Aug 2016 08:22
Last Modified:02 Feb 2018 10:09
Publisher:Unione Matematica Italiana
ISSN:1972-6724
OA Status:Closed
Publisher DOI:https://doi.org/10.1007/s40574-016-0057-1

Download